Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 2, 2016DeKalb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 2, 2016, 4:10 PM EDT for DeKalb County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 4:10 PM EDT (20:10 UTC)
Expired
Jun 2, 2016, 4:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WWUS82 KFFC 022010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUN 2 2016
 
GAZ033-034-045-022045-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
410 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER DRUID HILLS...OR OVER
DECATUR...MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY
SPRINGS...DUNWOODY...SNELLVILLE...LILBURN...
CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE
MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK AND TUCKER.

LAT...LON 3383 8447 3383 8446 3384 8446 3398 8433
      3384 8396 3368 8423 3376 8434 3380 8450
TIME...MOT...LOC 2009Z 228DEG 21KT 3379 8431 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 2:30 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 2, 2:30 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
230 PM EDT THU JUN 2 2016

.SHORT TERM /Tonight through Friday Night/...

The summer time pattern will continue with scattered diurnally
driven afternoon convection dominating the discussion through the
short term. Morning sounding and latest analysis shows a slightly
more moist and continued moderately unstable environment. This
coupled with a slightly more active southwest flow aloft will once
again support the development of scattered showers and thunderstorms
this afternoon and evening. Although a handful of storms could
become strong or even severe this afternoon... latest thinking is
the more moist air mass... coupled with slightly less favorable or
less steep lapse rates due to some mid level warm air should help
hold most storms below severe limits today... unlike yesterday. At
this time... it appears the greatest strong to severe storm threat
will be across far north GA where an active southwest flow aloft...
along with orographic lift could enhance storm updrafts... and also
across parts of central GA... mainly along and south of a Hamilton
to Milledgeville line... where temps are quickly climbing into the
mid and upper 90s under ample sunshine. The main storm threats will
be strong to damaging winds and frequent cloud to ground
lightning... but even tho the freezing level is 1000 feet higher
today... still could see small to medium sized hail as well.
Stronger mid level southwest winds will help keep storms moving a
bit faster from the southwest to northeast today... so rainfall
amounts may not be quite as heavy as seen yesterday unless training
occurs... however still could see around 1.0 to 2.0 inches in a
short time for a few areas... which could result in brief ponding
of water over low lying areas... so watch for water on roadways.

On Friday... models are showing high pressure building aloft in
response to low pressure deepening over Texas. This could help
hinder afternoon convection... or at least result in slightly less
coverage. However... this ridging will also help push daytime highs
into the 90s for most areas... so will continue to plan on at least
low scattered coverage by 1-2 pm on Friday. The ridging should
greatly hinder severe storm development and SPC is only showing a
general thunder threat at this time.

Otherwise... will once again see partly cloudy afternoons and mostly
clear nights with temperatures running about 5-8 degrees above
normal. A MAV and MET MOS blend for temperatures and pops looked
reasonable through the period.

39

.LONG TERM /Saturday through Thursday/...

Current extended forecast period grids remain consistent with latest
medium range model trends and I have not made too many changes to
the current long term forecast grids with this cycle. Best chances
for widespread beneficial rainfall still appear to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanying
the front along with moderate instability indicate we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Medium range models are now developing a potentially interesting
tropical system in the Gulf of Mexico this weekend and sweeping it
across Florida early next week. Not great consistency with
yesterday's 12Z runs as far as strength...location and timing...but
surprisingly decent agreement between the GFS...ECMWF and Canadian
models. Based on this...confidence is not super strong right now...
but interest has been piqued. After this gulf system...if current
model trends pan out...sweeps east into the Atlantic we are still
looking at an extended period of good northwesterly/westerly upper
flow which should eventually drive the cold front through the
forecast area allowing for noticeably drier and milder air to
dominate the region by mid-week.

20

&&

AVIATION...
18Z Update...
VFR conditions will prevail with occasional mid level cigs mainly in
the afternoon and evening with daytime convection and afternoon cu
around 5-7kft. Best chances for tempo TSRA at all airports will be
between 19-23z today and Fri. Winds will mix down ssw by 18-19z
today and persist from the sw around 7kts or less through late this
afternoon or early evening... then winds back sse by 01-03z this
evening with speeds 3kts or less. Winds mix down sw again by 15z Fri
and remain sw on Fri with speeds around 6-8kts.

//ATL Confidence...18Z Update...
Medium on timing and coverage of afternoon storms today and Friday.
High on all else.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  92  70  90 /  40  40  30  50
Atlanta         71  91  73  88 /  30  40  30  50
Blairsville     63  85  65  83 /  50  50  30  60
Cartersville    66  92  68  88 /  30  40  30  50
Columbus        70  93  72  91 /  20  30  30  40
Gainesville     69  90  70  87 /  40  40  30  50
Macon           68  94  71  91 /  20  30  30  40
Rome            66  92  68  88 /  30  40  30  50
Peachtree City  66  92  68  88 /  30  40  30  40
Vidalia         71  94  73  94 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 2, 1:15 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT THU JUN 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
115 PM EDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING.

A WARM UNSTABLE ATMOSPHERE REMAINS OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON. WITH STRONG AFTERNOON HEATING...SCATTERED
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...A FEW OF
WHICH COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST TIME FOR STRONG TO SEVERE
STORMS TO DEVELOP WILL BE FROM 1 PM THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS EACH AFTERNOON
AND EVENING FROM FRIDAY THROUGH SUNDAY. THE BEST CHANCE FOR ANY
STRONG TO SEVERE STORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES
ACROSS NORTH AND CENTRAL GEORGIA. THE FRONT WILL LINGER ACROSS
PORTIONS OF CENTRAL GEORGIA MONDAY KEEPING A RISK OF A FEW STRONG
STORMS THERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 2, 3:44 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU JUN 2 2016

GAZ022-023-022015-
FORSYTH GA-HALL GA-
344 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FORSYTH AND WESTERN HALL COUNTIES
UNTIL 415 PM EDT...

AT 344 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...HIGHTOWER... SILVER CITY...COAL MOUNTAIN AND
OSCARVILLE.

LAT...LON 3434 8391 3415 8401 3417 8406 3414 8409
      3416 8424 3434 8421 3433 8396 3435 8397
TIME...MOT...LOC 1944Z 175DEG 12KT 3419 8412
Special weather statement, Jun 2, 3:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU JUN 2 2016

GAZ033-044-022030-
NORTH FULTON GA-SOUTH FULTON GA-
355 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
SOUTH FULTON COUNTIES UNTIL 430 PM EDT...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLLEGE PARK...OR 8
MILES SOUTHWEST OF ATLANTA...MOVING NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...EAST
POINT...COLLEGE PARK...HAPEVILLE...GRANT PARK-ZOO ATLANTA... WEST
END...SWEET AUBURN...CASCADE HEIGHTS...BANKHEAD...TURNER FIELD AND
LAKEWOOD PARK.

LAT...LON 3380 8450 3376 8435 3373 8435 3364 8445
      3365 8446 3364 8446 3367 8455
TIME...MOT...LOC 1954Z 211DEG 6KT 3368 8450
Local storm report, Jun 2, 4:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             3 N CUMMING             34.25N  84.14W
06/02/2016  E0.70 INCH       FORSYTH            GA   PUBLIC

&&

EVENT NUMBER FFC1600312

NLIST
Special weather statement, Jun 2, 4:03 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT THU JUN 2 2016

GAZ097-109-022030-
DODGE GA-LAURENS GA-
403 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DODGE AND SOUTHERN
LAURENS COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR CADWELL...OR 9 MILES
NORTHEAST OF EASTMAN...MOVING SOUTH AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DEXTER...CADWELL...RENTZ...CEDAR GROVE...HARLOW...PLAINFIELD AND
LOWERY.

LAT...LON 3226 8313 3217 8299 3238 8272 3254 8306
TIME...MOT...LOC 2002Z 344DEG 22KT 3226 8302
Special weather statement, Jun 2, 4:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU JUN 2 2016

GAZ002>004-022030-
CATOOSA GA-WHITFIELD GA-WALKER GA-
406 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATOOSA...WHITFIELD AND
SOUTHEASTERN WALKER COUNTIES UNTIL 430 PM EDT...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
LAFAYETTE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...TUNNEL HILL...ROCKY FACE...NAOMI...MILL CREEK...
VILLANOW AND WOOD STATION.

LAT...LON 3477 8488 3467 8503 3461 8523 3472 8529
      3489 8511
TIME...MOT...LOC 2006Z 228DEG 22KT 3471 8515
Special weather statement, Jun 2, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUN 2 2016

GAZ033-034-045-022045-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
410 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER DRUID HILLS...OR OVER
DECATUR...MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY
SPRINGS...DUNWOODY...SNELLVILLE...LILBURN...
CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE
MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK AND TUCKER.

LAT...LON 3383 8447 3383 8446 3384 8446 3398 8433
      3384 8396 3368 8423 3376 8434 3380 8450
TIME...MOT...LOC 2009Z 228DEG 21KT 3379 8431

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 1, 8:49 PM EDTSpecial Weather StatementFFCMadison26 min
Jun 2, 2:11 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk34 min
Jun 2, 2:22 PM EDTSpecial Weather StatementFFCGwinnett38 min
Jun 2, 2:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 2, 2:47 PM EDTSpecial Weather StatementFFCBartow, Polk28 min
Jun 2, 3:01 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 2, 3:06 PM EDTSevere Thunderstorm WarningFFCBartow, Haralson, Paulding, Polk24 min
Jun 2, 3:12 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler33 min
Jun 2, 3:19 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs41 min
Jun 2, 3:29 PM EDTSpecial Weather StatementFFCCatoosa31 min
Jun 2, 3:36 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jun 2, 3:38 PM EDTSpecial Weather StatementFFCBartow37 min
Jun 2, 3:44 PM EDTSpecial Weather StatementFFCForsyth31 min
Jun 2, 3:49 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth41 min
Jun 2, 3:55 PM EDTSpecial Weather StatementFFCFulton35 min
Jun 2, 4:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 2, 4:06 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 2, 4:12 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 2, 4:18 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen42 min
Jun 2, 4:29 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 2, 4:49 PM EDTSpecial Weather StatementFFCFannin, Murray26 min
Jun 2, 4:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield52 min
Jun 2, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 2, 5:00 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Jun 2, 5:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
Jun 2, 5:11 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jun 2, 5:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 2, 5:35 PM EDTSpecial Weather StatementFFCPike25 min
Jun 2, 6:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 2, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 2, 6:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 2, 7:23 PM EDTSpecial Weather StatementFFCJones, Monroe37 min
Jun 2, 7:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 2, 7:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 2, 7:47 PM EDTSevere Thunderstorm WarningFFCJasper, Jones43 min
Jun 2, 7:49 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton11 min
Jun 2, 7:52 PM EDTSpecial Weather StatementFFCWilkes23 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.